# SDR DALA2016031802081

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1322 AND LONGERON 17L.  DAMAGED FRAME AREA WERE REMOVED, HFEC INSPECTION WAS PERFORMED ON FRAME, REPAIR PARTS AND REWORKED AREA WERE TREATED, PAINTED, INSTALLED IAW SRM 51-10-2, 51-10-2A, 51-10-3 PAR 14/21, 51-30-1, 51-30-2, 51-30-5, 51-30-3, NDT SPM 06-10-01-001 AND ER/A 493697-14MA, REV B.
